View Full Version : Medications with low nausea/digestive side effects?


EmmRuffle
08-24-17, 11:55 AM
My therapist has diagnosed me with A.D.D, and I have an appointment with a doctor next week to look into medications. I'll obviously be asking them these same questions, but I thought I'd ask them here too because I really value people's opinions based on experience.

I have a lot of anxiety surrounding nausea and vomiting..I really REALLY don't like the feeling. If I feel nauseous (from food, too much caffeine, not enough sleep etc) I tend to stay inside and not do anything all day. My ADD has already made me unproductive and unfocused, I don't want the meds that are supposed to help me keep me stuck inside or unable to go to school.

So I guess I'm wondering if anyone has had experiences with medications that don't make you too nauseous (it seems like it's a side effect for all of them..)? The only 'medication' I'm on is medicinal marijuana for menstrual cramps.

I'm also aware that it's different for everyone and you have to find what works for you, and that your body takes time to adjust to new medications.

I'd love to hear people's experiences or any advice!

aeon
08-24-17, 02:29 PM
Dexedrine does not cause any gastrointestinal side-effects for me.


Cheers,
Ian

Little Missy
08-24-17, 03:24 PM
Dexedrine does not cause any gastrointestinal side-effects for me.


Cheers,
Ian

Me neither, and Adderall too.

Jenn1202
08-29-17, 02:19 AM
Dexedrine does not cause any gastrointestinal side-effects for me.


Cheers,
Ian

It does for me but they're not that bad. Also, I have unrelated GI issues. Taking the medication with food seems to help.